Taiwanese Journal of Mathematics

QUASI-PERIODIC SOLUTIONS OF 1D NONLINEAR SCHRÖDINGER EQUATION WITH A MULTIPLICATIVE POTENTIAL

Xiufang Ren

Full-text: Open access

Abstract

This paper deals with one-dimensional (1D) nonlinear Schrödinger equation with a multiplicative potential, subject to Dirichlet boundary conditions. It is proved that for each prescribed integer $b\gt 1$, the equation admits small-amplitude quasi-periodic solutions, whose $b$-dimensional frequencies are small dilation of a given Diophantine vector. The proof is based on a modified infinite-dimensional KAM theory.

Article information

Source
Taiwanese J. Math., Volume 17, Number 6 (2013), 2191-2211.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706292

Digital Object Identifier
doi:10.11650/tjm.17.2013.3341

Mathematical Reviews number (MathSciNet)
MR3141881

Zentralblatt MATH identifier
1317.37095

Subjects
Primary: 37K55: Perturbations, KAM for infinite-dimensional systems

Keywords
nonlinear Schrödinger equation KAM theory quasi-periodic solutions

Citation

Ren, Xiufang. QUASI-PERIODIC SOLUTIONS OF 1D NONLINEAR SCHRÖDINGER EQUATION WITH A MULTIPLICATIVE POTENTIAL. Taiwanese J. Math. 17 (2013), no. 6, 2191--2211. doi:10.11650/tjm.17.2013.3341. https://projecteuclid.org/euclid.twjm/1499706292


Export citation

References

  • D. Bambusi and S. Graffi, Time quasi-periodic unbounded perturbations of Schrödinger operators and KAM methods, Commun. Math. Phys., 219 (2001), 465-480.
  • M. Berti and L. Biasco, Branching of Cantor manifolds of elliptic tori and applications to PDEs, Comm. Math. Phys., 305 (2011), 741-796.
  • M. Berti and P. Bolle, Quasi-periodic solutions with Sobolev regularity of NLS on ${\T}^{d}$ with a multiplicative potential, J. European Math. Society, 15 (2013).
  • M. Berti and P. Bolle, Cantor families of periodic solutions for completely resonant nonlinear wave equations, Duke Math. J., 134(2) (2006), 359-419.
  • J. Bourgain, On Melnikov's persistency problem, Math. Res. Lett., 4 (1997), 445-458.
  • J. Bourgain, Quasi-periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations, Ann. of Math., 148 (1998), 363-439.
  • J. Bourgain, Nonlinear Schrödinger equations (Park City Series 5), Providence, RI: American Mathematical Society, 1999.
  • L. Du and X. Yuan, Invariant tori of nonlinear Schrödinger equation with given potential, Dyn. Partial Differ. Equ., 3(4) (2006), 331-346.
  • L. H. Eliasson, Perturbations of stable invariant tori for Hamiltonian systems, Ann. Sc. Norm. Sup. Pisa., 15 (1988), 115-147.
  • L. H. Eliasson and S. B. Kuksin, KAM for the nonlinear Schrödinger equation, Ann. Math., 172 (2010), 371-435.
  • J. Geng and J. You, A KAM Theorem for one dimensional Schrödinger equation with periodic boundary conditions, J. Diff. Eqs., 209 (2005), 1-56.
  • J. Geng and J. You, A KAM Theorem for Hamiltonian partial differential equations in higher dimensional spaces, Comm. Math. Phys., 262 (2006), 343-372.
  • J. Geng and X. Ren, Lower dimensional invariant tori with prescribed frequency for nonlinear wave equation, J. Diff. Eqs., 249 (2010), 2796-2821.
  • J. Geng and Y. Yi, Quasi-periodic solutions in a nonlinear Schrödinger equation, J. Diff. Eqs., 233 (2007), 512-542.
  • S. B. Kuksin, Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum, Funct. Anal. Appl., 21 (1987), 192-205.
  • S. B. Kuksin, Analysis of Hamiltonian PDEs, Oxford Lecture Ser. Math. Appl., 19, Oxford Univ. Press, Oxford, 2000.
  • S. B. Kuksin and J. Pöschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Ann. of Math., 143 (1996), 149-179.
  • Y. Li and Y. Yi, Persistence of lower dimensional tori of general types in Hamiltonian systems, Trans. Amer. Math. Soc., 357 (2005), 1565-1600.
  • Z. Liang and J. You, Quasi-periodic solutions for 1D Schrödinger equations with higher order nonlinearity, SIAM J. Math. Anal., 36 (2005), 1965-1990.
  • J. Liu and X. Yuan, A KAM Theorem for Hamiltonian Partial Differential Equations with Unbounded Perturbations, Comm. Math. Phys., 307(3) (2011), 629-673.
  • J. Pöschel, A KAM-theorem for some nonlinear partial differential equations, Ann. Sc. Norm. sup. Pisa CI. Sci., 23 (1996), 119-148.
  • X. Ren, Quasi-periodic solutions with prescribed frequency in a nonlinear Schrödinger equation, Sci. China-Math., 53(12) (2010), 3067-3084.
  • J. Xu and J. You, Persistence of lower-dimensional tori under the first Melnikov's non-resonance condition, J. Math. Pures Appl., 80 (2001), 1045-1067.
  • J. You, Perturbations of lower dimensional tori for Hamiltonian systems, J. Diff. Eqs., 152 (1999), 1-29.
  • X. Yuan, Quasi-periodic solutions of nonlinear wave equations with a prescribed potential, Discrete Contin. Dyn. Syst., 16(3) (2006), 615-634.
  • C. E. Wayne, Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory, Comm. Math. Phys., 127 (1990), 479-528.
  • W. Wang, Supercritical nonlinear Schrödinger equations I: Quasi-periodic solutions, arXiv: 1007.0156, 2010.
  • W. Wang, Supercritical nonlinear wave equations: quasi-periodic solutions and almost global existence, arXiv: 1102.1248, 2011.